53660

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Effect of displacement of optimal control in stabilization problem for quasi-linear diffusion-type stohastic systems

Наименование источника: 

  • Journal of Computer and Systems Sciences International

Обозначение и номер тома: 

Т. 58, № 2

Город: 

  • Москва

Издательство: 

  • Pleades Publishing, Ltd.

Год издания: 

2019

Страницы: 

159-166
Аннотация
A displacement effect of a linear optimal control in stabilization problems for diffusion-type stochastic systems that operate on an unbounded time interval is studied. Hidden asymmetry of perturbations is shown to exist in systems without deterministic drift, where the equilibrium state of the open-loop system is zero. A displaced linear controller helps improve stabilization quality despite the asymmetry of the oscillations of the system.

Библиографическая ссылка: 

Хрусталев М.М., Агапова А.С. Effect of displacement of optimal control in stabilization problem for quasi-linear diffusion-type stohastic systems / Journal of Computer and Systems Sciences International. М.: Pleades Publishing, Ltd., 2019. Т. 58, № 2. С. 159-166.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: